You don't have Serotonin Syndrome. Stay off Google trying to diagnose yourself. It's very uncommon. You probably have withdrawal from abruptly stopping your Zoloft -- you can't do that, you need to taper off of it slowly should you ever decide to stop taking it. Even then you'll probably have some withdrawal, and how severe it will be depends on the person. I'm very concerned about your Mom -- please don't take this the wrong way, you haven't said all that much about your life so I really don't know what it's like, but your family sounds like one that is very much into drugs. Prescription, non-prescription, mixing drugs together without telling someone -- this is not normal. This is not healthy. This will eventually make you nuts, and might have something to do with why you're having this problem. Your life sounds odd for someone trying to shake depression -- smoking weed as much as you do might be making it harder for the Zoloft to work, and you don't mention any form of therapy so I can't know if you're actually trying to fix this -- you're medicating the symptoms, but you're not describing a young person trying to get over this thing for good when you're best able to do so because of all the adaptability of the young, including handling not eating properly. If you keep on this path it will catch up to you, and if you're depressed, it already has. I couldn't care less if you like to get high sometimes, but when you feel you can't get through a day without being high, you're not getting high anymore, you're just maintaining -- you're self-medicating. I don't care about this either, really, it helps some that nothing else does, but if it was working you wouldn't need the Zoloft. Anyway, go back on the Zoloft, stop taking anything your Mom gives you now and in the future, and see if things don't go back to normal in a couple of weeks. If they do, you've learned a valuable lesson about the care needed to take these meds. Pot, by the way, is a lot easier to stop taking -- it generally doesn't cause withdrawal. You also say you're becoming depressed because you don't know what to do, but again, if you're on Zoloft I'm assuming you're already suffering from depression, right? You're not taking it now, so if you haven't done anything to fix that, you've still got it. If you quit the Zoloft and you didn't suffer withdrawal, some don't, and you also didn't feel at all depressed, then you didn't need it in the first place, which is true for young people especially but generally way more often than most people know as doctors prescribe first in the US and ask questions later. Well, most of them don't actually ask questions at all. Let us know what happens when you're back on the Zoloft and if that doesn't solve this current problem. But you're right, you don't mix two antidepressants unless they target different neurotransmitters or you have such a difficult case to treat out of the box things have to be tried. But know that taking pot or alcohol or any downer type of drug along with depression can make it worse. Doesn't have to, but in a lot of cases it does. Peace.